# SDR GUUA94953120809A

- Difficulty date: December 8, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 28,695 hours, 34,388 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 243-258.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP, DISCOVERED CORROSION ON ACFT BELLY SKIN AT FS 243.280 TO 258.280.  REMOVED DAMAGED SKIN AND INSTALLED AN EXTERNAL DOUBLER REPAIR.
